Dr. W. A. Zúñiga-Galindo


My preprints on arXiv: here

My profile in:

  • MathSciNet: here (subscription required)
  • ResearchGate.net: here
  • Google Scholar: here

Recent Selected Publications

  • Veys, Willem; Zúñiga-Galindo, W. A. Zeta functions and Oscillatory Integrals for meromorphic functions, Adv. Math. 311 (2017), 295–33.
  • Zúñiga-Galindo, W. A.; Non-Archimedean White Noise, Pseudodifferential Stochastic Equations, and Massive Euclidean Fields. J. Fourier Anal. Appl. 23 (2017), no. 2, 288–323.
  • Zúñiga-Galindo, W. A. Pseudodifferential equations over non-Archimedean spaces. Lecture Notes in Mathematics, 2174. Springer, Cham, 2016. xvi+175 pp. ISBN: 978-3-319-46737-5; 978-3-319-46738-2
  • León-Cardenal, E.; Veys, Willem; Zúñiga-Galindo, W. A. Poles of Archimedean zeta functions for analytic mappings. J. Lond. Math. Soc. (2) 87 (2013), no. 1, 1–21.
  • Moyano-Fernández, J. J.; Zúñiga-Galindo, W. A. Motivic zeta functions for curve singularities. Nagoya Math. J. 198 (2010), 47–75.
  • Zúñiga-Galindo, W. A. Local zeta functions supported on analytic submanifolds and Newton polyhedra. Int. Math. Res. Not. IMRN 2009, no. 15, 2855–2898.
  • Veys, Willem; Zúñiga-Galindo, W. A. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008), no. 4, 2205–2227.